Couldn't find what you looking for?

TRY OUR SEARCH!

My last period started on Nov 3rd. I don't remember when it left but it usually last a week, I have a 28 day cycle. I had unprotected sex Friday Nov 15, I was also fertile. My partner most likely ejaculated inside of me, my calendar says I ovulated on Sunday Nov 17. I took Plan B on Monday Nov 18 (3 days after) around 7:00 pm. Friday Nov 22 (1week after sex) I started getting light cramps, backache and slight headache. Today Nov 25th makes 10 days since I had unprotected sex I feel tired, turned on (tmi) and feel funny I can't explain. I'm still getting backaches and cramps they come and go. My period is suppose to come in one week. I usually cramp a few days before it gets here not a week before which I find strange. Is it possible that I could be pregnant even if I took Plan B after I ovulated. I feel so confused and scared. Any one ever experienced the same thing I'm going through? If yes did you end up pregnant? Any positive feedback would be nice. Thank you.

Loading...

User avatar
Health Guru
9738 posts
hi, for plan b to be 100% effective it should be taken with in the first 12 hours after sex, after that the less chance there is of it working specially considering they recommend you take it no later than 72 hours (3 days) and you took yours 3 day after. If your going to have unprotected sex then I would suggest you use a different form of contraception like the implant or depo shot if you want to be safe! As for if your pregnant your just have to wait and take a pregnancy test to see.
Reply

Loading...

Hi. I'm in a similar situation... I noticed this happened 10 months ago. Did you get pregnant ?
Reply

Loading...